Quantcast



 
Thread Rating:
  • 0 Votes - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5

experiences with Atacand?

Post: #1
08-20-2011, 04:57 PM
member885 Offline
**

experiences with Atacand?

I just found out about having HBP from my doc with my BP at 192/97 a few months ago. I tried several BP meds and had bad side effects from them. Now the doc put me on Atacand. Any experiences good/bad with it?




Find all posts by this user Quote this message in a reply
Post: #2
08-21-2011, 08:51 PM
member29426 Offline
**

RE: experiences with Atacand?

Its not a drug that I have taken, but it is just another ARB. I am on Benicar and have had no real problems with it. The only one is if I stand up to quickly I get dizzy. That's just from the lower blood pressure.

Unless you weren't taking ARBs before, you might still suffer from side effects.




Find all posts by this user Quote this message in a reply
Post: #3
08-22-2011, 04:50 PM
member885 Offline
**

RE: experiences with Atacand?

Good that you have no symptoms. Had so many problesm with other meds. Don't want problems. BTW, what is an ARB?




Find all posts by this user Quote this message in a reply
Post: #4
08-22-2011, 09:09 PM
member29426 Offline
**

RE: experiences with Atacand?

Sorry, talking in tongues... An ARB is an Angiotensin Receptor Blocker. Basically, they cause the blood vessels to relax and stay more open.




Find all posts by this user Quote this message in a reply
Post: #5
08-26-2011, 05:30 PM
member885 Offline
**

RE: experiences with Atacand?

Thanks. I am on now for a few days. I have had no side effects in the first week. Hopefully it stays that way. My BP is 133/78 so its good.




Find all posts by this user Quote this message in a reply
Post Reply 




                 
                 

Copyright 2007-2018 Chaotic Inceptions - Wellescent.com